MathSciNet Relay Station
MathSciNet bibliographic data
MR1223227 22E45 (33C80 39A99 43A32)
de Jeu, M. F. E. The Dunkl transform. Invent. Math. 113 (1993), no. 1, 147–162.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement